# SDR ASOA201811265333

- Difficulty date: November 26, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67013000
- Condition: Worn
- Location: Zone 500
- Part time: 35,483 hours, 33,270 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, HYDRAULIC SYSTEM NR 3 PRESSURIZED FAILED BACKLASH AT 0.096". MAX ALLOWED IS 0.085". REQUIRES BUSHING REPLACEMENT. REPLACED DAMAGED BUSHING IAW RIL 6208, EC/TC RIL 6208 REV 0, DATED 2018-11-24, REO 601R-57-61-666 REV-, DATED 2018-11-20, EC/TC REO 601R-57-61-666 REV 0, DATED 2018-11-26, REO601R-57-61-324 REV A, DATED 2011-11-22 AND EC/TC REO 601R-57-61-324 REV 0, DATED 2013-01-11.
